# SDR AALA202310065767

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 11,527 hours, 4,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BAFFLE CLIP LOCATED AT BS 500H, LBL 24. REPLACED BAFFLE CLIP PER AARD 51-00-05-1.
